# SDR NACA201207260002

- Difficulty date: July 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 51,875 hours, 38,414 cycles
- Engine: Cfmint CFM563B2
- Engine time: 49,767 hours, 34,909 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ABORTED DUE TO MASTER CAUTION, FUEL ANNUNCIATOR LIGHT, SUSPECT FUEL FILTER BYPASS.  REMOVED & REPLACED NR 1 ENGINE FUEL FILTER, NO CONTAMINANTS (MINOR FUZZ).  REF: B737-300MM 73-11-401.  OP & LEAK CHECKED GOOD.
